Publications

Articles

  1. (avec R. Bezrukavnikov) Computations for sl(3),
    Annals of Mathematics 167 (2008), 988-991.
    Appendice à l'article Localization of modules for a semisimple Lie algebra in prime characteristic (R. Bezrukavnikov, I. Mirkovic et D. Rumynin), 945-987.
    (Voir la partie I.3 de mon mémoire de thèse.)
  2. Geometric braid group action on derived categories of coherent sheaves (avec un appendice en collaboration avec R. Bezrukavnikov),
    Representation Theory 12 (2008), 131-169.
    (hal : 00476253.)
  3. Koszul duality and modular representations of semi-simple Lie algebras,
    Duke Mathematical Journal 154 (2010), 31-134.
    (arXiv : 0803.2076. hal : 00476255.)
  4. (avec I. Mirković) Linear Koszul duality,
    Compositio Mathematica 146 (2010), 233-258.
    (arXiv : 0804.0923. hal : 00476254.)
  5. (avec R. Bezrukavnikov) Affine braid group actions on Springer resolutions,
    Annales Scientifiques de l'Ecole Normale Supérieure 45 (2012), 535-599.
    (arXiv : 1101.3702. hal : 00557665.)
  6. (avec P. Achar) Koszul duality and semisimplicity of Frobenius,
    Annales de l'Institut Fourier 63 (2013), 1511-1612.
    (arXiv : 1102.2820. hal : 00565745.)
  7. (avec W. Soergel et G. Williamson) Modular Koszul duality,
    Compositio Mathematica 150 (2014), 273-332.
    (arXiv : 1209.3760. hal : 00733191.)
  8. (avec P. Achar) Constructible sheaves on affine Grassmannians and coherent sheaves on the dual nilpotent cone,
    Israel Journal of Mathematics 205 (2015), 247-315.
    (arXiv : 1102.2821. hal : 00565748.)
  9. (avec I. Mirković) Iwahori-Matsumoto involution and linear Koszul duality,
    International Mathematics Research Notices 2015 (2015), 150-196.
    (arXiv : 1301.4098. hal : 00777769.)
  10. (avec P. Achar, A. Henderson et D. Juteau) Weyl group actions on the Springer sheaf,
    Proceedings of the London Mathematical Society 108 (2014), 1501-1528.
    (arXiv : 1304.2642. hal : 00813156.)
  11. (avec J. Bichon) Hopf algebras having a dense big cell,
    Transactions of the American Mathematical Society 368 (2016), 515-538.
    (arXiv : 1307.3567. hal : 00843969.)
  12. (avec V. Ginzburg) Differential operators on G/U and the affine Grassmannian,
    Journal de l'Institut de Mathématiques de Jussieu 14 (2015), 493-575.
    (arXiv : 1306.6754. hal : 00839864.)
  13. (avec P. Achar, A. Henderson et D. Juteau) Modular generalized Springer correspondence I: the general linear group,
    Journal of the European Mathematical Society 18 (2016), 1405-1436.
    (arXiv : 1307.2702. hal : 00843303.)
  14. (avec P. Achar) Modular perverse sheaves on flag varieties I: tilting and parity sheaves (avec un appendice en collaboration avec G. Williamson),
    Annales Scientifiques de l'Ecole Normale Supérieure 49 (2016), 325-370.
    (arXiv : 1401.7245. hal : 00937989.)
  15. (avec P. Achar, A. Henderson et D. Juteau) Modular generalized Springer correspondence II: classical groups,
    Journal of the European Mathematical Society 19 (2017), 1013-1070.
    (arXiv : 1404.1096. hal : 00974454.)
  16. (avec P. Achar) Modular perverse sheaves on flag varieties II: Koszul duality and formality,
    Duke Mathematical Journal 165 (2016), 161-215.
    (arXiv : 1401.7256. hal : 00938001.)
  17. (avec P. Achar et A. Henderson) Geometric Satake, Springer correspondence, and small representations II,
    Representation Theory 19 (2015), 94-166.
    (arXiv : 1205.5089. hal : 00700454.)
  18. (avec I. Mirković) Linear Koszul duality and Fourier transform for convolution algebras,
    Documenta Mathematica 20 (2015), 989-1038.
    (arXiv : 1401.7186. hal : 00937414.) Article accessible ici.
  19. (avec I. Mirković) Linear Koszul duality II - Coherent sheaves on perfect sheaves,
    Journal of the London Mathematical Society 93 (2016), 1-24.
    (arXiv : 1301.3924. hal : 00777196.)
  20. (avec C. Mautner) On the exotic t-structure in positive characteristic,
    International Mathematics Research Notices 2016 (2016), 5727-5774.
    (arXiv : 1412.6818. hal : 01098152.)
  21. (avec P. Achar, A. Henderson et D. Juteau) Constructible sheaves on nilpotent cones in rather good characteristic,
    Selecta Mathematica 23 (2017), 203-243.
    (arXiv : 1507.06581. hal : 01223124.)
  22. (avec P. Achar et L. Rider) Complements on mixed modular derived categories,
    appendice à l'article The affine Grassmannian and the Springer resolution in positive characteristic (P. Achar et L. Rider),
    Compositio Mathematica 152 (2016), 2627-2677.
    (arXiv : 1408.7050.)
  23. (avec P. Achar) Modular perverse sheaves on flag varieties III: positivity conditions,
    à paraître dans Transactions of the American Mathematical Society.
    (arXiv : 1408.4189. hal : 01059854.)
  24. (avec C. Mautner) Exotic tilting sheaves, parity sheaves on affine Grassmannians, and the Mirković-Vilonen conjecture,
    à paraître dans Journal of the European Mathematical Society.
    (arXiv : 1501.07369. hal : 01110852.)
  25. Kostant section, universal centralizer, and a modular derived Satake equivalence,
    Mathematische Zeitschrift 286 (2017), 223-261.
    (arXiv : 1411.3112. hal : 01081988.) Article accessible ici.
  26. (avec P. Achar, A. Henderson et D. Juteau) Modular generalized Springer correspondence III: exceptional groups,
    à paraître dans Mathematische Annalen.
    (arXiv : 1507.00401. hal : 01171168.)
  27. (avec G. Williamson) Tilting modules and the p-canonical basis,
    à paraître dans Astérisque.
    (arXiv : 1512.08296. hal : 01249796.)

Prépublications

  1. (avec P. Achar) Reductive groups, the loop Grassmannian, and the Springer resolution.
    (arXiv : 1602.04412. hal : 01273980.)
  2. (avec P. Achar, S. Makisumi et G. Williamson) Free-monodromic mixed tilting sheaves on flag varieties.
    (arXiv : 1703.05843. hal : 01492489.)
  3. (avec P. Achar, S. Makisumi et G. Williamson) Koszul duality for Kac-Moody groups and characters of tilting modules.
    (arXiv : 1706.00183. hal : 01531873.)
  4. (avec P. Achar et W. Hardesty) On the Humphreys conjecture on support varieties of tilting modules.
    (arXiv : 1707.07740. hal : 01576578.)

Autres textes mathématiques

  1. Koszul duality and semi-simple Lie algebras in positive characteristic.
    Mémoire de thèse (effectuée à l'Université Paris VI sous la direction de R. Bezrukavnikov et P. Polo),
    disponible ici ou .
  2. Koszul duality and Frobenius structure for restricted enveloping algebras,
    Prépublication à retravailler.
    (arXiv : 1010.0495. hal : 00522983.)
  3. Borel-Moore homology and the Springer correspondence by restriction.
    Texte non destiné à être publié,
    disponible ici.
  4. (avec P. Achar, A. Henderson et D. Juteau) Modular generalized Springer correspondence: an overview.
    Article de survol.
    (arXiv : 1510.08962. hal : 01223125.)
  5. Geometric Representation Theory in positive characteristic.
    Mémoire d'habilitation (à l'Université Blaise-Pascal / Clermont-Ferrand 2),
    disponible ici.
  6. (avec Pierre Baumann) Notes on the geometric Satake equivalence.
    Notes d'un mini-cours donné à Luminy.
    (arXiv : 1703.07288. hal : 01491529.)